Alert archive / New York / Wind Advisories in 2014
Wind Advisory 2, NWS Binghamton, NY
NWS Binghamton, NY issued this wind advisory at Nov 24, 2014, 6:02 AM EST for 16 counties in New York. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 6:02 AM EST (11:02 UTC)
- Expired
- Nov 25, 2014, 12:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Binghamton, NY
Counties Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 44 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 11.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
092 WWUS71 KBGM 241102 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 602 AM EST MON NOV 24 2014 NYZ046-057-241700- /O.NEW.KBGM.WI.Y.0002.141124T1102Z-141124T1700Z/ OTSEGO-DELAWARE- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON...DELHI 602 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. * LOCATIONS...THE WESTERN CATSKILLS...ESPECIALLY HIGHER ELEVATIONS. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTH SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS MORNING. * IMPACTS...MINOR DAMAGE TO TREES AND SPORADIC POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
3 follow-up statements
299 WWUS71 KBGM 241525 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1025 AM EST MON NOV 24 2014 NYZ009-015>018-022>025-036-037-044-045-055-056-250500- /O.EXB.KBGM.WI.Y.0002.141124T1700Z-141125T0500Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-TIOGA-BROOME- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...OWEGO... BINGHAMTON 1025 AM EST MON NOV 24 2014 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * LOCATIONS...CENTRAL NEW YORK. * HAZARDS...WIND GUSTS OF 40 TO 45 MPH. * TIMING...THIS AFTERNOON INTO THIS EVENING. * IMPACTS...MINOR DAMAGE TO TREES AND BRANCHES. SPORADIC POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ NYZ046-057-250500- /O.EXT.KBGM.WI.Y.0002.000000T0000Z-141125T0500Z/ OTSEGO-DELAWARE- INCLUDING THE CITIES OF...ONEONTA...COOPERSTOWN...WALTON...DELHI 1025 AM EST MON NOV 24 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATIONS...THE WESTERN CATSKILLS...ESPECIALLY HIGHER ELEVATIONS. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTH SOUTHEAST 20 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...MINOR DAMAGE TO TREES AND SPORADIC POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ MSE
765 WWUS71 KBGM 241907 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 207 PM EST MON NOV 24 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-250500- /O.CON.KBGM.WI.Y.0002.000000T0000Z-141125T0500Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI 207 PM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATIONS...CENTRAL NEW YORK. * HAZARDS...WIND GUSTS OF 40 TO 45 MPH. * TIMING...THIS AFTERNOON INTO THIS EVENING. * IMPACTS...MINOR DAMAGE TO TREES AND BRANCHES. SPORADIC POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$
100 WWUS71 KBGM 250254 NPWBGM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 954 PM EST MON NOV 24 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-250500- /O.CON.KBGM.WI.Y.0002.000000T0000Z-141125T0500Z/ NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS... AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA... ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA... COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI 954 PM EST MON NOV 24 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * LOCATIONS...CENTRAL NEW YORK. * HAZARDS...WIND GUSTS OF 40 TO 45 MPH. * TIMING...THROUGH MIDNIGHT. * IMPACTS...MINOR DAMAGE TO TREES AND BRANCHES. SPORADIC POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND ADVISORIES ARE ISSUED WHEN SUSTAINED WIND SPEEDS OF AT GREATER THAN 30 MPH AND/OR WIND GUSTS OVER 40 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE COULD CAUSE MINOR DAMAGE TO TREES...POWER LINES AND WEAKER STRUCTURES. PERSONS IN THE ADVISORY AREA SHOULD SECURE ALL LOOSE OBJECTS. IF YOU ARE TRAVELING THROUGH THE ADVISORY AREA KEEP A FIRM GRIP ON THE WHEEL...ESPECIALLY FOR THOSE DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. && $$ PF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Nov 24, 4:28 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 24, 4:28 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
428 AM EST MON NOV 24 2014
.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE REGION THIS MORNING BRINGING AN
END TO THE STEADY RAIN BY DAYBREAK. TODAY WILL BE UNSEASONABLY
MILD WITH ISOLATED SHOWERS AND TEMPERATURES IN THE 60S. A COLD
FRONT WILL CROSS THE AREA EARLY THIS EVENING WITH JUST ISOLATED
SHOWERS. FOLLOWING THE FRONT MORE SEASONABLE TEMPERATURES ARE
EXPECTED WITH PRIMARILY DRY WEATHER THROUGH TUESDAY NIGHT. A STORM
SYSTEM MOVING ALONG THE COAST WEDNESDAY INTO THURSDAY MORNING WILL
IMPACT PARTS OF THE AREA WITH SNOW.
&&
.NEAR TERM /THROUGH TONIGHT/...
A WARM FRONT WILL LIFT THROUGH THE REGION THIS MORNING AND END THE
STEADY RAIN BY DAYBREAK. AS THE SFC LOW ASSOCIATED WITH THIS
BOUNDARY LIFTS NORTHEAST INTO CANADA, REGION WILL RESIDE IN THE
WARM SECTOR LATER THIS MORNING THROUGH AFTERNOON. ONLY ISOLATED
SHOWERS ARE EXPECTED FOR MUCH OF THE DAY DUE TO LIMITED FORCING. A
GUSTY SOUTHWEST WIND WILL RESIDE OVER THE REGION WITH GUSTS NEAR
35 MPH. MAX TEMPS WILL APPROACH RECORDS WITH READINGS GENERALLY IN
THE MID TO UPPER 60S. TODAY'S RECORDS FOR SYR/BGM/AVP ARE 70/63/69
RESPECTIVELY. THE ONLY ONE THAT MAY FALL WOULD BE BGM.
AS THE SFC LOW LIFTS OFF TO THE NORTHEAST THE TRAILING COLD FRONT
WILL CROSS THE AREA EARLY THIS EVENING. ONLY ISOLATED TO SCATTERED
SHOWERS ARE EXPECTED WITH THIS BOUNDARY AS THE BEST FORCING AND
MOISTURE IS TO OUR WEST AND NORTH. TEMPS WILL DROP INTO THE LOWER
TO MIDDLE 40S BY DAYBREAK.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
425 AM UPDATE...
MAIN CONCERN CONTINUES TO BE POTENTIAL HEAVY SNOW AND POSSIBLE
SIGNIFICANT IMPACT ON HOLIDAY TRAVEL WEDNESDAY- WEDNESDAY NIGHT.
WINTER STORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE POCONOS TO
WESTERN CATSKILLS.
BEFORE THAT...ON TUESDAY...A STRONG SOUTHWEST FLOW WILL CONTINUE
OVER THE REGION UNDER WEAK CAA AND STEEP LOW LEVEL LAPSE RATES.
THE COLD AIR WILL ONLY SLOWLY BUILD OVER THE REGION AS UPPER LEVEL
TROF AXIS REMAIN WEST OF FA AND LOW LEVEL FLOW REMAINS SOUTHWEST.
PARTLY CLOUDY SKIES ARE EXPECTED WITH DRY CONDITIONS. THERE COULD
BE A FEW RAIN/SNOW SHOWERS TUESDAY INTO TUESDAY NIGHT OVER NRN
ONEIDA COUNTY BUT MARGINAL LAKE EFFECT CONDITIONS AND PREVAILING
SOUTHWEST FLOW WILL KEEP BULK OF WEAK ACTIVITY NORTH OF REGION.
MAX TEMPS WILL RANGE IN THE LOWER TO MIDDLE 40S.
MEANWHILE TUESDAY...UPPER WAVE CURRENTLY MOVING ACROSS WESTERN
U.S. WILL DIG INTO DEEP SOUTH TEXAS ON TUESDAY...INITIATING
SURFACE CYCLOGENESIS SOMEWHERE IN THE EASTERN GULF OF MEXICO. ECMWF
FOR SEVERAL RUNS NOW /THIS HAS BEEN THE MOST STABLE MODEL WITH
THIS SYSTEM/...FROM THIS HAS GENERATED A DEEP COASTAL LOW HEADING
UP THE EAST COAST WEDNESDAY INTO EARLY THURSDAY...WITH TRACK FAR
ENOUGH WEST TO INVOLVE A LARGE CHUNK OF OUR REGION IN ACCUMULATING
SNOW. NAM BARELY SKIMS OUR REGION WITH EDGE OF A WEAKER LOW...YET
HAS BEEN GENERALLY TRENDING WEST. GFS AND CANADIAN ARE THE MIDDLE
GROUND...TRENDING TOWARDS THE ECMWF AND INVOLVING AT LEAST THE
EASTERN PORTION OF OUR REGION WITH ACCUMULATING SNOW.
WHILE ECMWF AND GFS DISAGREE ON AREA TO BE MOST IMPACTED...THEY
BOTH EXHIBIT SOME HALLMARKS OF WHAT USUALLY LEADS TO DEVELOPMENT
OF A QUASI-STATIONARY MESOSCALE HEAVY SNOW BAND. THIS INCLUDES A
SW TO NE 700MB FRONTOGENESIS AXIS ROUGHLY ALIGNED WITH UPPER
FLOW...GREAT JET SUPPORT WITH SLIGHTLY ANTICYCLONIC-CURVED STRONG
RIGHT ENTRANCE REGION TO THE NORTHWEST OF DEEPENING SURFACE LOW
/PERHAPS LEFT EXIT REGION OF SOUTHERN STREAM AS WELL/...AND IN THE
ECMWF...A 700MB LOW THAT IS CUTTING OFF IN OUR REGION AS THE
SYSTEM MOVES PAST...NEARLY SO IN THE GFS AS WELL. STILL PLENTY TO
SHAKE OUT ON THE DETAILS OF THIS SYSTEM...BUT ENOUGH CONFIDENCE IN
HEAVY SNOW POTENTIAL TO INTRODUCE WINTER STORM WATCH IN
COORDINATION WITH NEIGHBORING NWS OFFICES...FOR PORTIONS OF
POCONOS-WESTERN CATSKILLS WEDNESDAY TO EARLY THURSDAY. THIS FOR
INCLUDES WAYNE-PIKE IN NEPA AND SULLIVAN-DELAWARE IN NY.
THE WATCH AREA HAS POTENTIAL FOR 7 OR MORE INCHES OF
SNOW...PERHAPS EVEN APPROACHING A FOOT...BUT THESE DETAILS WILL BE
REFINED AS THE MODELS CONVERGE TOWARDS A COMMON SOLUTION THE NEXT
COUPLE OF DAYS. FARTHER TO THE WEST...SIGNIFICANT SNOW ALSO
POSSIBLE ESPECIALLY ALONG AND EAST OF I-81...BUT MORE UNCERTAINTY.
IF CONFIDENCE DOES INCREASE...ADDITIONAL ZONES MAY BE ADDED TO THE
WATCH. REGARDLESS...THIS SYSTEM COULD SIGNIFICANTLY IMPACT HOLIDAY
TRAVEL...AND THE FARTHER SOUTH AND EAST IN OUR AREA...THE BIGGER
THE IMPACT. MONITOR THE FORECAST AS THE EVENT DRAWS NEARER.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
USED HPC GUIDANCE WITH MESOSCALE ADJUSTMENTS FOR POTENTIAL LAKE
SNOW AREAS. TROF WILL DESCEND UPON THE NERN CONUS ONCE AGAIN WITH
A PERSISTENT POLAR FLOW OUT OF CANADA. BOTH LAKE ERIE AND LAKE
ONTARIO WILL ACTIVATE, BUT IT IS TOO EARLY TO DETERMINE WHERE THE
BANDS WILL LINE UP EXACTLY. BEST FIRST GUESS: ACCUMULATIONS ARE
MOST LIKELY FROM FAR NORTHERN ONONDAGA COUNTY INTO NORTHERN AND
WESTERN ONEIDA COUNTY.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
MOST SIGNIFICANT PART OF THIS FORECAST WILL BE THE LOW LEVEL WIND
SHEAR THAT WILL IMPACT THE REGION THROUGH LATE AFTERNOON DUE TO A
STRONG LOW LEVEL JET OF APPROXIMATELY 50 KNOTS ABOUT 2K FT OFF THE
SURFACE. A BAND OF MAINLY LIGHT RAIN WILL LIFT THROUGH THE
TERMINALS GENERALLY BETWEEN 06Z-12Z. IN GENERAL LOW MVFR CIGS ARE
EXPECTED WITH THIS EXCEPT OCCASIONAL IFR AT KTIH BETWEEN 08Z-12Z,
AT KBGM BETWEEN 08Z-15Z AND AT KAVP BETWEEN 11Z-15Z. CONDITIONS
WILL GRADUALLY IMPROVE TO VFR MID/LATE MORNING AS REGION RESIDES
IN WARM SECTOR. THIS EVENING THE SFC OCCLUSION WILL MOVE THROUGH
BUT BOUNDARY IS FAIRLY DRY WITH NO PROLONGED RESTRICTIONS
EXPECTED.
SE SURFACE WINDS BETWEEN 8-12KTS WITH GUSTS TO 25 KNOTS IN THE
HIGHER TERRAIN SHIFTING TO SOUTHERLY BY MID MORNING AT 10-15 KNOTS
WITH GUSTS NEAR 25KTS. WINDS BECOMING SOUTHWEST THIS EVENING AT
12-15 KNOTS WITH GUSTS AROUND 25 KNOTS.
OUTLOOK...
TUE-TUE NGT...MAINLY VFR.
WED-WED NGT...COASTAL SYSTEM MAY IMPACT REGION WITH RESTRICTIONS FROM
SNOW...BEST CHANCE KAVP.
THU/FRI...POSSIBLE RESTRICTIONS FROM SCT -SHSN...ESPECIALLY KSYR-KRME.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR PAZ040-048-072.
NY...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
MORNING FOR NYZ057-062.
&&
SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...MDP/RRM
LONG TERM...DJP
AVIATION...RRMHazardous weather outlook, Nov 24, 3:28 AM EST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 328 AM EST MON NOV 24 2014 NYZ057-062-PAZ040-048-072-250830- DELAWARE-SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE- 328 AM EST MON NOV 24 2014 ...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-039-043-044- 047-250830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-LACKAWANNA-LUZERNE- 328 AM EST MON NOV 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A STORM MOVING ALONG THE EAST COAST MAY IMPACT THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. THERE IS THE POTENTIAL FOR SIGNIFICANT SNOWFALL PRIMARILY ALONG AND EAST OF THE I-81 CORRIDOR. THERE ARE STILL MANY UNCERTAINTIES ABOUT THE TRACK OF THIS STORM SYSTEM SO STAY TUNED TO THE LATEST FORECAST. WE WILL CONTINUE TO MONITOR THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM/MDP
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 3:07 AM EST | Winter Storm Watch | BGM | Delaware, Otsego, Sullivan | 35 hr |
Nearby
Wind Advisories in New York, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.